Lybrate.com has an excellent community of Gynaecologists in India. You will find Gynaecologists with more than 28 years of experience on Lybrate.com. You can find Gynaecologists online in Chennai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Endometrial Ablation Procedure
Treatment of Treatment of Breast Cancer
Management of Abortion
Hormonal Replacement Therapy Treatment
Caesarean Section Procedure
Treatment of Gynae Problems
Gynecology Laparoscopy Procedures
Treatment Of Female Sexual Problems
Treatment Of Menopause Related Issues
Treatment Of Menstrual Problems
Treatment of Mirena (Hormonal Iud)
Pap Smear Procedure
Polycystic Ovary Syndrome Treatment
Treatment of Uterine Bleeding
Antenatal And Postnatal Exercise
Submit a review for Dr. N.IndiraYour feedback matters!
Hi Me and my boyfriend had dry sex around 20 days back. I was naked and he was in his under garments. He rubbed his penis on my vagina with underwear on. He did no ejaculate. But my vaginal fluid made his underwear a bit wet. Since that day I have been facing white discharge. It has reduced via meds but not stopped. Am I pregnant?
I got rashes on my vagina due to, my bf rubbed dick on it, now it is red with full of bumps, is it any skin infection? Though we never had sex, virgin, this was our frst tym, is it std? Will it get cured itself?
I am 23 years old female. I have been suffering unbearable pain in abdomen, lower back and legs only on the first day of my periods. I feel very weak. This is on since 8 years. I have consulted many gynaecs. Hav had many tablets n even had contraceptives for months. That entire 21 day kit. I also have been having sex with my husband since 4 years. In d beginning I didnt face any problems. But since a year or more my vagina dosnt open immediately and gets dry. I feel pain during and after sex at times. I am also wanting to have a child next year. Can you please guide me with all this. Thank you so much.
Mai 5 month se prgnant hu. Mai doctor ke advice se MEBEX TAB, ZANOCIN 200, ALKASOL SYRUP 5 days ke liye lena hai. Iske sath shelcal hd and iron tab. Entroquinol, zerograin, bael (himalya) ko last 1 month se le rahi hu. Is medecine se child par koi asar to nahi parega na. Iske sath vagina pani jaisa thora sa nikal raha hai aur upar ke bahri kinare par khujli ho rahi hai. Abhi mai out of station hu aur apne doctor se contact nahi kar pa rahi hu. Please help.
I'm 21 and 4 weeks pregnant. I used misoprostol two pills through vagina and noticed very low bleeding. Should I double the dose to complete the abortion process. As i'm scared to see a doctor.
I am not getting pregnant after one year of my marriage. During sex we do not use any kind of safety like condoms or pills etc. What could be reason?
The Smartphone addiction has got all hooked. With millions of apps catering to your different needs, smileys, emoticons and memes instead of relying on words to express what you feel and getting to know the whole world at one tap, you feel severely addicted to your Smartphone. But, is that a healthy sign? On introspection, you will probably find that you spend more time over the virtual domain through the social networking sites rather than having a heart-to-heart with your family and friends.
Of late, smartphones are being held responsible for causing depression as a result of increased isolation. Let’s find out whether the theory is well propounded or not.
- One of the major signs of depression is lack of adequate sleep. Sticking to your smartphone till the wee hours of the morning affects your level of concentration, resulting in anxiety and a bad temper.
- When you spend a lot of time on the gadgets, you slowly compromise on your thinking capacity. You take everything internet serves you as granted without clarifying. With every piece of information available on the internet, there is nothing left for you to imagine or create.
- Addiction to social networking sites is taking away all your creative potentials; and on one fine day, when you discover this, you might feel increasingly disillusioned, resulting in depression.
- One of the worst causes of depression is cyber bullying. The virtual world might welcome you with all kinds of threats and humiliation and this happens majorly on the social networking sites. As a result, you feel your self-confidence is at stake, resulting in severely low self-esteem and subsequent depression.
- Abandoning your smartphone completely is utopian, because they serve needful purposes as well. But, what you can do is limit the time you spend on the device and replace it with something creative. Otherwise, it might not be too late before you start silently sliding into depression.